# SDR UPS00832060

- Difficulty date: March 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA. 1830 AT STR 2 RT,  REPAIR DOUBLER HAS A SMALL CRACK.     REMOVED,  FABRICATED AND REPLACED DOUBLER I.A.W. DWG.5651927 AND SRM 51-1-20D.
